# SDR P5CA2011051200052

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF AFT CARGO DOOR OUTER SKIN HAS CREASE & NBSP; FROM STATION 1815 TO STATION 1911.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A54B-1002.
